# SDR DALA2024090308697

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 79,527 hours, 10,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3353 PATHWAY EMERGENCY LIGHTS AT SEATS 37H & 43A INOP. WIRE CAME OUT OF PIN. CORRECTIVE ACTION: REPAIRED WIRE PER A330 AMM 33-52. OK FOR SERVICE. (5130594)
